# SDR DALA2018101506045

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 53,550 hours, 24,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0782606) DURING INSPECTION FOUND CORROSION ON FRAME CLIPS STATION 500G BTW STGR 27L TO 25L. FRAME CLIPS STATION 500G BETWEEN STRINGERS 27L & 25L WERE REPLACED PER SRM 51-40-02.
